Ali Sinan Sertöz Citations Page



  1. T. C. Brown, A Remark related to the Frobenius Problem, Fibonacci Quarterly, 31 (1993), 32-36.
  2. T. C. Brown, Wun-Seng Chou, Peter J-S Shiue, On the partition function of a finite set, Australasian Journal of Combinatorics 27 (2003), 193-204.
  3. J. L. Ramirez Alfonsin, The Diophantine Frobenius Problem, Oxford Lecture Series in Mathematics and its Applications 30, Oxford University Press, 2005.

  4.  
  5. C. Godbillon, Feuilletages, Etudes Geometriques, Progress in Mathematics series vol 98, Birkhauser Verlag Basel, 1991.

  6.  
  7. M. Kwiecinski, Sur le Transforme de Nash et la construction du graph de MacPherson, Doctorat de l'universite de Provence, aix-Marseille I, 1994.
  8. M. Kwiecinski, MacPherson's Graph Construction, Algebraic Geometry, Proceedings of Bilkent Summer School, Marcel Dekker, 1997, p135-155.

  9.  
  10. M. Kwiecinski, Sur le Transforme de Nash et la construction du graph de MacPherson, Doctorat de l'universite de Provence, aix-Marseille I, 1994.
  11. J-P. Brasselet, Indices of Vectorfields and Residues of Singular Foliations after Nash Transformation, 
    Topology of holomorphic dynamical systems and related topics (Japanese) (Kyoto, 1995).
    Surikaisekikenkyusho Kokyuroku No. 955, (1996), 39--45.
  12. M. Kwiecinski, MacPherson's Graph Construction, Algebraic Geometry, Proceedings of Bilkent Summer School, Marcel Dekker, 1997, p135-155.
  13. T. Suwa, Indices of Vector Fields and Residues of Singular Holomorphic Foliations, Hermann, Paris, 1998.
  14. J-P. Brasselet and T. Suwa, Nash Residues of Singular Holomorphic Foliations, Asian J. Math. 4 (2000), 37-50.
  15. Rogerio S. Mol, Classes polaires associées aux distributions holomorphes de sous-espaces tangents.
    [Polar classes associated with holomorphic distributions of tangent subspaces],
    Bull. Brazil Math. Soc. (N.S.) 37 (2006), 29-48.
  16. Lourenço, F., Baum-Bott residues for flags of foliations,
    Ph.D. Dissertation at Minas Gerais, Belo Horizonte, Brasil, (2016).
  17. Brasselet, J-P., Correa, M., Lourenço, F., Residues for flags of holomorphics foliations,
    Advances in Mathematics, 320 (2017), 1158-1184.
  18. Lavau, Sylvain, Lie \infty-algebroides et Feuilletages Singuliers, These de doctorat, 2016.
    arXiv:1703.07404


  19. J. L. Ramirez Alfonsin, The Diophantine Frobenius Problem, Oxford Lecture Series in Mathematics and its Applications 30, Oxford University Press, 2005.
  20. Tonta Y, Özkan Çelik AE. Cahit Arf: Exploring his scientific influence using social network analysis, author co-citation maps and single publication h index1. J Sci Res 2013;2:37-51. http://www.jscires.org/text.asp?2013/2/1/37/115890
  21. García-Sánchez, P. A., Heredia, B. A., Karakaş, H. İ., Rosales, J. C., Parametrizing Arf numerical semigroups.
    J. Algebra Appl. 16 (2017), no. 11, 1750209, 31 pp.


  22. M. Beck, I. M. Gessel and T. Komatsu, The polynomial part of a restricted partition function to the Frobenius problem, The Electronic Journal of Combinatorics, 8(1), (2001), #N7.
  23. T. C. Brown, Wun-Seng Chou, Peter J-S Shiue, On the partition function of a finite set, Australasian Journal of Combinatorics 27 (2003), 193-204.
  24. J. L. Ramirez Alfonsin, The Diophantine Frobenius Problem, Oxford Lecture Series in Mathematics and its Applications 30, Oxford University Press, 2005.
  25. A. David Christopher and M. Davamani Christober, On asymptotic formula of the partition function p_A(n), Integers 15 (2015) #A2.
  26. Christopher, A. David; Christober, M. Davamani, Estimates of five restricted partition functions that are quasi polynomials,
    Bulletin of Mathematical Sciences,  Volume: 5   Issue: 1   Pages: 1-11, 2015

  27.  
  28. P. Pragacz, Geometric Applications of Symmetric Polynomials; some recent developments, 
    Max-Planck Institute Preprint MPI/92-16.
  29. P. Pragacz & J. Ratajski, A Pieri Type Theorem for Even Dimensional Grassmannians, 
    Max-Planck Institute Preprint MPI/96-83, 
    Fund. Math. 178 (2003), 49-96.
  30. P. Pragacz, Symmetric Polynomials and Divided Differences in Formulas of Intersection Theory, Banach Center Publications, Volume 36, Polish Academy of Sciences, (1996), 125-177.
  31. P. Pragacz & J. Ratajski, A Pieri Type Theorem for Lagrangian and odd Orthogonal Grassmannians, 
    J. reine angew Math 476 (1996), 143-189.
  32. F. Sottile, Pieri type formulas for maximal isotropic Grassmannians via Triple Intersections,  
    alg-geom/9708026, MSRI Preprint no: 1997-062.
    Colloquium Mathematicum, 82 (1999), 49-63.
  33. H. Tamvakis, Quantum cohomology of isotropic Grassmannians,
    Geometric methods in algebra and number theory, 311--338,
    Progr. Math., 235, Birkhäuser Boston, Boston, MA, 2005.
  34. A. S. Buch, A. Kresch, H. Tamvakis, Quantum Pieri rules for isotropic Grassmanians,
    Invent. Math., 178 (2009), 345-405.
  35. Leung, N. C. and Li, C., Quantum Pieri rules for tautological subbundles,
    Advances in Mathematics 248 (2013) 279-307.

  36.  
  37. Saban, Giacomo, Development of mathematics in Turkey from the University Reform to 1997,   Boll. Unione Mat. Ital. Sez. A Mat. Soc. Cult. (8) , 5 (2002), 257--292.
  38. Tonta Y, Özkan Çelik AE. Cahit Arf: Exploring his scientific influence using social network analysis, author co-citation maps and single publication h index1. J Sci Res 2013;2:37-51. http://www.jscires.org/text.asp?2013/2/1/37/115890
  39. F. Arslan, N. Şahin, A fast algorithm for constructing Arf closure and a conjecture, Journal of Algebra 417 (2014), 148-160.
  40. García-Sánchez, P. A., Heredia, B. A., Karakaş, H. İ., Rosales, J. C., Parametrizing Arf numerical semigroups.
    J. Algebra Appl. 16 (2017), no. 11, 1750209, 31 pp.


  41. Perez, V. H., Hernandes, M. E., Topological invariants of isolated complete intersection curve singularities,
    Czechoslovak Math. J., 59 (134) (2009), 975-987.
  42. B. Hutz, T. Hyde, B. Krause, Pre-images in quadratic dynamical systems,
    arXiv:1007.0744, 16 May 2011.
    Involve, 4 (2011), no 4, 343-363.

  43.  
  44. Matthias Beck and Sinai Robins, An extension of the Frobenius coin-exchange problem,
    arXiv:math/0204037, 2 April 2002.
  45. T. C. Brown, Wun-Seng Chou, Peter J-S Shiue, On the partition function of a finite set, Australasian Journal of Combinatorics 27 (2003), 193-204.
  46. Komatsu, Takao, On the number of solutions of the Diophantine equation of Frobenius-General Case
    Mathematical Communications, 8 (2003), 195-206.
  47. Gil Alon and Pete L. Clark, On the number of representations of an integer by a linear form,
    Journal of Integer Sequences, Vol. 8 (2005), Article 05.5.2
  48. J. L. Ramirez Alfonsin, The Diophantine Frobenius Problem, Oxford Lecture Series in Mathematics and its Applications 30, Oxford University Press, 2005. 
  49. Matthias Beck and Sinai Robins, Computing the Continuous Discretely: Integer-point Enumeration in Polyhedra (Undergraduate Texts in Mathematics), Springer 2007
  50. Xu, Zhi-qiang, Multi-dimensional versions of a formula of Popoviciu,
    Science in China Series-A Mathematics, 50  (2007), 285-291.
  51. Zhi Xu,  The Frobenius Problem in a Free Monoid,
    Dissertation for PhD in Computer Science in University of Waterloo, 2009.
  52. S. Caorsi and M. Stasolla, Towards the detection of multiple reflections in time-domain em inverse sacttering of multi-layered media,
    Progress In Electromagnetics Research B, Vol. 38, 351-365, 2012
  53. M. I. Andreica and N. Tapus, Efficient computation of the number of solutions of the linear Diophantine equation of Frobenius with small coefficients,
    Proceedings of the Romanian Academy, Series A,
    Volume 15, Number 3/2014, pp. 310–314
  54.  Slavkovic, Aleksandra; Zhu, Xiaotian; Petrovic, Sonja, Fibers of multi-way contingency tables given conditionals: relation to marginals, cell bounds and Markov bases,
    Annals of the Institute of Statistical Mathematics, 
    Volume: 67   Issue: 4   Pages: 621-648 , 2015

     

  55. Cinkir, Z., Önsiper, H., On Symplectic Quotients of K3 Surfaces, Indaganationes Mathematicae-New Series, 11 (2000), 533-535.
  56. Whitcher, U., Symplectic automorphisms and the Picard group of a K3 surface,
    arXiv:0902.0601v1 [math.AG]
    Communications in Algebra, 39 (2011), 1427-1440.
  57. van Luijk, Ronald, Cubic  points on cubic curves and the Brauer-Manin obstruction on surfaces, Acta Arith. 146 (2011), no: 2, 153-172.
  58. Garbagnati, A., Sarti, A., Kummer surfaces and K3 surfaces with (Z/2Z)^4 symplectic action,
    Rocky Mountain J. Math. 46 (2016), no. 4, 1141–1205.


  59. Uludag, A.M., Smooth finite abelian uniformizations of projective spaces and Calabi-Yau orbifolds,
    Manuscripta Math 124 (2007), 31-44.
  60. Hulek, K. and Schütt, M., Enriques surfaces and Jacobian elliptic K3 surfaces,
    arXiv:0912.0608v2 [math.AG]  
    Math. Z., 268 (2011), 1025-1056.
  61. Hulek, K. and Schütt, M., Arithmetic of singular Enriques surfaces,
    arXiv:1002.1598v1 [math.AG]  
    Algebra & Number Theory, 6 (2012), no. 2, 195-230.
  62. Navas, H. J. Martinez, Fourier-Mukai transform for twisted sheaves, Dissertation at Rheinischen Friedrich Wilhelms Universitat Bonn, 2010.
  63. Kwangwoo Lee, Which K3 surfaces with Picard number 19 cover an Enriques surface,
    Bull. Korean Math. Soc. 49 (2012), No. 1, pp. 213-222.  pdf


  64. Roquette, P., Contributions to the History of Number Theory in the 20th Century,
    European Mathematical Society, 2013.


  65. Gonzales-Alonso, V., Rams, S., Counting lines on quartic surfaces,
    Taiwanese J. Math. 20 (2016), no. 4, 769–785.
  66. Veniani, D. C.., Lines on K3 surfaces in characteristic 2,
    Q. J. Math. 68 (2017), 551-581.
  67. Shimada, I., Shioda, T., On a smooth quartic surface containing 56 lines which is isomorphic as a K3 surface to the Fermat quartic,
    Manuscripta Math. 153 (2017), no. 1-2, 279–297.
  68. Veniani, D. C., The maximum number of lines lying on a K3 quartic surface,
    Math. Z. 285 (2017), no. 3-4, 1141–1166.
  69. Benedetti, B., Di Marco, M., Varbaro, M., Regularity of line configurations,
    Journal of Pure and Applied Algebra, Volume 222, Issue 9, September 2018, Pages 2596-2608

 


Back to Sertöz Homepage